# SDR SWAA2019061433733

- Difficulty date: May 16, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N7820L
- Make and model: Boeing 737-79P
- Aircraft serial: 28253
- Aircraft time: 47,554 hours, 31,163 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 140A9101
- Condition: Corroded
- Location: Bs 357
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER ATTACH CLIP CORRODED AT BS. 357, STR. 28L.      R&R ATTACH CLIP IAW SRM AND DWG.
